# SDR AALA202408155681

- Difficulty date: August 3, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5347210420000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Component: Seat Track, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA UPPER OUTBOARD SIDE SPLICE SEAT TRACK AT FR 66 AND Y765. REPLACED SPLICE SEAT TRACK PER SRM 51-72-11.
